Folgen
Amir Aghamohammadi
Amir Aghamohammadi
Professor of Physics, Physics Department, Alzahra University, Tehran
Bestätigte E-Mail-Adresse bei alzahra.ac.ir - Startseite
Titel
Zitiert von
Zitiert von
Jahr
The logarithmic conformal field theories
MR Rahimi Tabar, A Aghamohammadi, M Khorrami
Nuclear Physics B 497 (1), 555-566, 1997
1121997
Logarithmic conformal field theories and AdS correspondence
AM Ghezelbash, M Khorrami, A Aghamohammadi
International Journal of Modern Physics A 14 (16), 2581-2606, 1999
841999
The 2-Parametric Extension of Deformation of , and The Differential Calculus on Its Quantum Plane
A Aghamohammadi
Mod. Phys. Lett. A 8 (27), 2607-2613, 1993
761993
Jordanian deformation of SL (2) as a contraction of its Drinfeld-Jimbo deformation
A Aghamohammadi, M Khorrami, A Shariati
Journal of Physics A: Mathematical and General 28 (8), L225, 1995
671995
The Universal R-Matrix for the Jordanian Deformation of sl (2), and the Contracted Forms of so (4)
A Shariati, A Aghamohammadi, M Khorrami
Modern Physics Letters A 11, 187-197, 1996
451996
Dynamical phase transition of a one-dimensional kinetic Ising model with boundaries
M Khorrami, A Aghamohammadi
Physical Review E 65 (5), 056129, 2002
312002
Phase transition in an asymmetric generalization of the zero-temperature Glauber model
M Khorrami, A Aghamohammadi
Physical Review E 63 (4), 042102, 2001
302001
Logarithmic conformal field theories with continuous weights
M Khorrami, A Aghamohammadi, MR Rahimi Tabar
Physics Letters B 419 (1), 179-185, 1998
301998
Logarithmic N= 1 superconformal field theories
M Khorrami, A Aghamohammadi, AM Ghezelbash
Physics Letters B 439 (3), 283-288, 1998
291998
Exactly solvable models through the empty interval method, for more-than-two-site interactions
M Khorrami, A Aghamohammadi, M Alimohammadi
Journal of Physics A: Mathematical and General 36 (2), 345, 2003
262003
Exactly solvable models through the empty-interval method
M Alimohammadi, M Khorrami, A Aghamohammadi
Physical Review E 64 (5), 056116, 2001
262001
Multispecies reaction-diffusion systems
A Aghamohammadi, AH Fatollahi, M Khorrami, A Shariati
Physical Review E 62 (4), 4642–4649, 2000
252000
Similarity transformation in one-dimensional reaction-diffusion systems: the voting model as an example
A Aghamohammadi, M Khorrami
Journal of Physics A: Mathematical and General 33 (44), 7843, 2000
242000
Large N limit of the generalized two-dimensional Yang-Mills theories
M Alimohammadi, M Khorrami, A Aghamohammadi
Nuclear Physics B 510 (1), 313-323, 1998
241998
Phase transitions in autonomous reaction-diffusion systems on a one-dimensional lattice with boundaries
A Aghamohammadi, M Khorrami
Journal of Physics A: Mathematical and General 34 (37), 7431, 2001
212001
Uniqueness of the minimum of the free energy of the 2D Yang-Mills theory at large N
A Aghamohammadi, M Alimohammadi, M Khorrami
Modern Physics Letters A 14 (12), 751-758, 1999
191999
Exactly solvable models through the generalized empty interval method, for multi-species interactions
A Aghamohammadi, M Alimohammadi, M Khorrami
The European Physical Journal B-Condensed Matter and Complex Systems 31, 371-378, 2003
182003
Slipping and rolling on an inclined plane
C Aghamohammadi, A Aghamohammadi
European Journal of Physics 32 (4), 1049, 2011
172011
Exactly solvable reaction diffusion models on a Cayley tree
LF Matin, A Aghamohammadi, M Khorrami
The European Physical Journal B 56, 243-246, 2007
172007
Models solvable through the empty-interval method
A Aghamohammadi, M Khorrami
The European Physical Journal B-Condensed Matter and Complex Systems 47, 583-586, 2005
172005
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20